# SDR WTAA980059

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - 3 GREEN DOWN AND LOCK INDICATION AND RIGHT INTRANSIT LIGHT REPORTED ILLUMINATED AT THE SAME TIME.  MAINTENANCE REPLACED RIGHT MAN GEAR DOWNLOCK MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
